Morse Functions on Cobordisms

Authors

  • V. V. Sharko Inst. Math. Nat. Acad. Sci. Ukraine, Kyiv

Abstract

We study the homotopy invariants of crossed and Hilbert complexes. These invariants are applied to the calculation of exact values of Morse numbers of smooth cobordisms.

Published

25.01.2011

Issue

Section

Research articles

How to Cite

Sharko, V. V. “Morse Functions on Cobordisms”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 1, Jan. 2011, pp. 119-2, https://umj.imath.kiev.ua/index.php/umj/article/view/2703.